# SDR 252TR0010

- Difficulty date: September 12, 2003
- Submitted: September 12, 2003
- Operation: Air carrier
- Aircraft: N252TR
- Make and model: Boeing 737228
- Aircraft serial: 23001
- Aircraft time: 39,720 hours, 31,224 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Engine Oil
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

OIL FILTER BYPASS LIGHT NR 2 ILLUMINATED ON GROUND IN TAKE OFF PRIOR TO 80KTS.  CHECKED MAIN ENGINE OIL SCREEN, NO CONTAMINATION FOUND.  RAN AND LEAK CHECKED OK PER MM 79-35-0.
